# SDR HALA2020081800174

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 28,488 hours, 4,435 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 33280990002
- Part serial: 54930
- Condition: Faulted
- Location: Fuel
- Part time: 20,682 hours, 3,209 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM.  AFT FUEL TXFR ECAM ON TAXI.  SYSTEM TESTS OF FCMC 1 FAULTED INNER TANK INLET 603QL1 REMOVED AND REPLACED 603QL1 FUEL INLET ACTUATOR PER AMM 28-26-53-400-801-A.  OPERATIONS TEST OK, OK FOR SERVICE.
